×

zbMATH — the first resource for mathematics

Conjugacy of normally tangent diffeomorphisms: A tool for treating moduli of stability. (English) Zbl 0681.58022
We give sufficient conditions for the conjugacy of two diffeomorphisms coinciding on a common invariant submanifold V and with equal normal derivative; moreover we obtain that the homeomorphism h realizing this conjugacy satisfies additional inequalities. These inequalities, implying also the existence of the normal derivative of h along V, serve to extend this conjugacy towards regions where moduli of stability are present.
Reviewer: P.Bonckaert
MSC:
37C75 Stability theory for smooth dynamical systems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BERGER, P. GAUDUCHON and E. MAZET, Le spectre d’une variété riemannienne, Lecture Notes in Mathematics 194, Springer-Verlag, Berlin-Heidelberg-New York (1971). · Zbl 0223.53034
[2] P. BONCKAERT, F. DUMORTIER and S. STRIEN, Singularities of vector fields on R3 determined by their first nonvanishing jet, Ergodic Theory and Dynamical Systems, 9 (1989) 281-308. · Zbl 0661.58005
[3] H. BRAUNER, Differentialgeometrie, Viewig, Braunschweig, 1981. · Zbl 0466.53001
[4] M.W. HIRSCH, Differential topology, Springer, New York, 1976. · Zbl 0356.57001
[5] M.W. HIRSCH, C. PUGH and M. SHUB, Invariant manifolds, Lecture Notes in Math., 583, Springer-Verlag, Berlin-Heidelberg-New York, 1977. · Zbl 0355.58009
[6] J.L. KELLEY, General topology, Van Nostrand, New York, 1955. · Zbl 0066.16604
[7] R. LABARCA and M.J. PACIFICO, Morse-Smale vector fields on 4-manifolds with boundary, Dynamical Systems and bifurcation theory, Pitman series 160, Longman, 1987. · Zbl 0632.58023
[8] S. LANG, Differential manifolds, Addison-Wesley, Reading Massachusetts, 1972. · Zbl 0239.58001
[9] W. de MELO, Moduli of stability of two-dimensional diffeomorphisms, Topology 19 (1980), 9-21. · Zbl 0447.58025
[10] W. de MELO and F. DUMORTIER, A type of moduli for saddle connections of planar diffeomorphisms, J. of Diff. Eq. 75 (1988), 88-102. · Zbl 0672.58036
[11] J. PALIS, A differentiable invariant of topological conjugacies and moduli of stability, Astérisque, 51 (1978), 335-346. · Zbl 0396.58015
[12] M. SPIVAK, Differential geometry, Volume I, Publish or Peris Inc., Berkeley, 1979.
[13] S. van STRIEN, Normal hyperbolicity and linearisability, Invent. Math., 87 (1987), 377-384. · Zbl 0619.58033
[14] S. van STRIEN, Linearisation along invariant manifolds and determination of degenerate singularies of vector fields in R3, Delft Progr. Rep., 12 (1988), 107-124. · Zbl 0825.58029
[15] S. van STRIEN, Smooth linearization of hyperbolic fixed points without resonace conditions, preprint. · Zbl 0726.58039
[16] S. van STRIEN and G. TAVARES DA SANTOS, Moduli of stability for germs of homogeneous vector fields on R3, J. of Diff. Eq., 69 (1987), 63-84. · Zbl 0633.58031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.